What is the best way to slowly cut down taking hydrocodone to help with withdrawal symptoms. I have been taking an average of 8 10/325 a day for 7 months. If I slowly cut down & get to 1 a day & then stop completely will I still have all the bad symptoms of withdrawal like body aches, vomiting etc...
I don't know i sure wish i did. i have posted on a couple of different forums and no on has responded to me. i have been off of them 2 days now and my muscles feel like they are trying to crawl out of my skin. i am moody bad and sleepy but can't sleep for nothing. i don't know what to do.i am sitting here right now and my body feels completely out of control. i just keep praying that the good Lord will help me through. i have ran out of prescriptions so at least i can't fall back to them. And i am not going to call the doctor for more if i can help it. i am playing mind war with my body and i just don't know who is winning right now.
Slow down the dosage,then began to ween yourself off with a low dose. Talk to your Doc. tell him or her what you want to do they may help you with the pain of withdrawals. There is help. you can do this.
You may still have mild symptoms. You can taper to even less than one pill for a while to minimize them even further. A half pill even a quarter. Then when you stop make sure you keep hydrated, take your multivitamin with b complex, vitamin C calcium and Magnesium.
See the "amino acid protocol" at the bottom of the page for more information.
You should do ok, without too much troubles. Just take your time tapering if you feel symptoms too badly
Like they said, do talk to ur doctor. Tell them what u want to do. Ask them to put u on clonadine. Its a bloodpressure med thats used to get people off natcotics, n take it from me it works! I was taking 16-20 vicadon es a day, my withdraws were nasty!!! I went to my doctor a hot mess!! They will help u!! Good luck
Thank you so much for the really helpful advice everyone! This has been going on for almost 2 years now & I am scared to get off them but ready to end this constant battle with myself & the pills have just stopped working anyway because of my tolerance. Before I know it I will be taking 15-20 a day & going to more doctors & it's just not worth it. xo
Hows it going. Are you off them yet and how did it go for you. I have been taking 12-16 10/325 Norco for about a year and a half and have been tapering down to about 7 a day for the last 5 days. I still ache and feel like I am crawling out my skin. I waited too long to taper as I have about 20 left so as of tomorrow I will be trying to go down to 4-5 then hopefully off completely. I know I will withdraw some but hope it isn't too bad. Tell me what you did I need to hear this...Thanks and I hope it worked for you...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.